# SDR VNAA2019112751102

- Difficulty date: November 25, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 37,376 hours, 27,246 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO CLOSE PASSENGER DOOR. MAINTENANCE LUBED THE PASSENGER DOOR FLAPPER DOOR AND THE PASSENGER DOOR OPERATIONS CHECKED GOOD.
